Yes I do use Indomethacin for my gout but my side effect is when I urinate it's a really long and difficult process. Seriously you'd think I was in the bathroom doing #2 how long it would take me. Even after I'm done I'd have to urinate a couple of more times shortly thereafter. Now here's my question... "Does Indomethacin actually treat and remove the crystallyine shard-like deposits in the joints or is it just helping with the swelling while alleviating some of the pain?" I ask this because after losing count of my many attacks over the past 7 years, it seems like when I feel better & start walking again I stop taking the Indomethacin. Only to have the goutty attack return but not as full blown as the initial attack. So you know where I'm coming from my attack began Jan 4. 2013 & I still haven't cleared it from my foot/toe/ankle area. What's worse is sometimes when it finally goes away in one foot it decides to transfer over into my other foot/toe/ankle thereafter. Excuse me for the lenghty blurb but I felt compelled to elaborate. Hopefully all this dialogue doesn't cause a person to forget my question above and thank you.
Indomethacin is a non-steroidal anti-inflammatory drug (NSAID) commonly used as a prescription medication to reduce fever, pain, stiffness, and swelling. It works by inhibiting the production of prostaglandins, molecules known to cause these symptoms.
It will not remove crystaline deposits, it will simply trat the swelling and the pain.
Indomethacin is a potent drug with many serious side effects and should not be considered an analgesic for minor aches and pains or fever. The medication is better described as an anti-inflammatory, rather than an analgesic.
- Indomethacin Information for Consumers
- Indomethacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Indomethacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2012 • 2 answers
Posted 23 Mar 2013 • 2 answers
Posted 17 Sep 2014 • 1 answer
Posted 18 May 2015 • 1 answer
Posted 24 Apr 2017 • 0 answers